# SDR DL757090335

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: HFAB53SF011
- Condition: Corroded
- Location: Bs 1675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR THRESHOLD SUPPORT.  REPLACED SUPPORT PER SRM 51-40-02 STEPS 1-4, 7 AND AMM 51-20-10-377-003 ON ATS CARD 00815.
